# SDR HNAA2021041200137

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 50,645 hours, 44,321 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL GOT EICAS MESSAGE E2 REVERSE DISAGREE.  PERFORMED OPS CHECK OF #2 TR IAW EMB AMM 78-31-01 NO DEFECTS NOTED.  OPS CHECK GOOD.  OK FOR SERVICE AT THIS TIME
